# SDR 9702121232

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Press Tubing
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 1000 FEET, NR 1 ENGINE ROLLED BACK TO FLIGHT IDLE.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTION OF ENGINE FOUND THE COMPRESSOR DISCHARGE TUBING TO BE OBSTRUCTED.  CLEARED OBSTRUCTION AND PERFORMED HIGH POWER RUN-UP.
